Notre Dame Journal of Formal Logic

Self reference in formal languages.

Peter Swiggart

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 15, Number 4 (1974), 608-612.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891493

Zentralblatt MATH identifier
0245.02011

Mathematical Reviews number (MathSciNet)
MR0366635

Digital Object Identifier
doi:10.1305/ndjfl/1093891493

Subjects
Primary: 02D99

Citation

Swiggart, Peter. Self reference in formal languages. Notre Dame Journal of Formal Logic 15 (1974), no. 4, 608--612. doi:10.1305/ndjfl/1093891493. http://projecteuclid.org/euclid.ndjfl/1093891493.


Export citation